# SDR JIKA2015092501

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N8226Z
- Make and model: Beech C-99
- Aircraft serial: U190
- Aircraft time: 27,998 hours, 47,342 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Arm
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON FINAL, THE RT ENG POWER STUCK AT 800 LBS TORQUE & WOULD NOT ADJUST.  PILOT DECIDED TO SHUT DOWN RT ENG.  PILOT FOLLOWED PROCEDURES IN PILOT OPERATING HANDBOOK & PERFORMED A PRECAUTIONARY ENG SHUTDOWN.  PILOT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED THE BREATHER VENT LINE SCAT HOSE WAS CONTACTING THE POWER CONTROL ARM ON RT ENG.  INSPECTION DID NOT REVEAL ANY DAMAGE TO THE BREATHER VENT LINE SCAT HOSE.  REPOSITIONED BREATHER VENT LINE SCAT HOSE ON RT ENG.  PERFORMED ENG RUN.  PERATIONAL CHECK WAS NORMAL.
